# SDR DALA2023062705148

- Difficulty date: June 20, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N390DN
- Make and model: Airbus A321-211
- Aircraft serial: 9066
- Aircraft time: 12,260 hours, 5,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST CYLINDER PRESS LOW. R&R L1 DOOR DAMPER PER A321 AMM 52-11. OPS CHECK GOOD. RII C/W IN COMPLETEION OF W/C 2561-4003-LF. RII COMPLETED BY #406306. REF LOG 4415704. (LP# 4415705)
